# SDR DL72W982368

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D2 LETTER CK, NR 6 SLAT LOWER COVE SKIN ATTACH ANGLE CRACKED AT THE I/B STOP PAD.  REPAIRED PER MM 57-54-0.
